Weakly (Λ, sp)-continuous Multifunctions

Authors

  • Chawalit Boonpok Mahasarakham University
  • Chokchai Viriyapong Mahasarakham University

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i2.4303

Keywords:

$(\Lambda, sp)$-open set, weakly $(\Lambda, sp)$-continuous multifunction

Abstract

This paper is deals with the concept of weakly (Λ, sp)-continuous multifunctions. In particular, some characterizations of weakly (Λ, sp)-continuous multifunctions are investigated.

Downloads

How to Cite

Boonpok, C., & Viriyapong, C. (2022). Weakly (Λ, sp)-continuous Multifunctions. European Journal of Pure and Applied Mathematics, 15(2), 528–536. https://doi.org/10.29020/nybg.ejpam.v15i2.4303

Most read articles by the same author(s)

Similar Articles

1 2 > >> 

You may also start an advanced similarity search for this article.